# SDR 97ZZZX4406

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm Damper
- Part number: 407010150103
- Condition: Damaged
- Location: Main Rotor Hub
- Part time: 920 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A ONE-TO-ONE VIBRATION.  WHILE WORKING ON THE ROTOR VIBRATION, THE FRAHM DAMPER WAS FOUND DAMAGED.  UPON REMOVING MAIN ROTOR COVER ASSEMBLY, NOTED ITEM 32 (LINER ASSEMBLY) HAD EXCESSIVE CONTACT WITH ITEM 17 (PAD ASSEMBLY).  LINER ASSEMBLY WAS BROKEN INTO NUMEROUS PIECES.  PAD ASSEMBLY WAS ALSO EXCESSIVELY DAMAGED.  THE UPPER FLANGES ON ITEM 18 (WEIGHT ASSEMBLY) CONTACTED THE RADIUS AREA OF ITEM 34 (HOUSING ASSEMBLY) TO A POINT WHICH CAUSED THE HOUSING ASSEMBLY TO BE GOUGED AND CRACKED IN THE RADIUS AREA.
